# SDR LOMA2015FA0000101

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N789H
- Make and model: Cessna 680CE
- Aircraft serial: 6800041
- Aircraft time: 2,091 hours, 1,438 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Condition: Leaking
- Location: Nlg
- Part time: 2,091 hours, 1,438 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  WOW INPUT DISAGREEMENT.  REPLACED INTERNAL SEAL.
